English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Transcripts: an algebraic approach to coupled time series

Amigó, J. M., Monetti, R., Aschenbrenner, T., & Bunk, W. (2012). Transcripts: an algebraic approach to coupled time series. Chaos: an Interdisciplinary Journal of Nonlinear Science, 22(1): 013105, pp. 1-13. doi:10.1063/1.3673238.

Item is

Files

show Files
hide Files
:
amigo.pdf (Any fulltext), 3MB
 
File Permalink:
-
Name:
amigo.pdf
Description:
-
OA-Status:
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Amigó, José M., Author
Monetti, Roberto1, Author           
Aschenbrenner, Thomas1, Author           
Bunk, Wolfram1, Author           
Affiliations:
1Theory and Complex Plasmas, MPI for Extraterrestrial Physics, Max Planck Society, ou_159894              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2012-03
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1063/1.3673238
Other: LOCALID: 1495837
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Chaos : an Interdisciplinary Journal of Nonlinear Science
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 22 (1) Sequence Number: 013105 Start / End Page: 1 - 13 Identifier: ISSN: 1054-1500